Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 263, NWS Louisville, KY

July 23, 2017Meade County, Kentucky; 4 counties in Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Jul 23, 2017, 3:12 AM EDT for Meade County, Kentucky; 4 counties in Indiana. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2017, 3:12 AM EDT (07:12 UTC)
Expired
Jul 23, 2017, 3:45 AM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, IN, Dubois County, IN, Harrison County, IN, Perry County, IN, Meade County, KY

The radar

The Louisville radar (KLVX), 54 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 3:15 AM EDTTSTM WND DMGMilltown, INA FEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1458 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

877 
WUUS53 KLMK 230712
SVRLMK
INC025-037-061-123-KYC163-230745-
/O.NEW.KLMK.SV.W.0263.170723T0712Z-170723T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
312 AM EDT SUN JUL 23 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Harrison County in south central Indiana...
  Southern Dubois County in south central Indiana...
  Crawford County in south central Indiana...
  Northern Perry County in south central Indiana...
  Northwestern Meade County in central Kentucky...

* Until 345 AM EDT/245 AM CDT/

* At 312 AM EDT/212 AM CDT/, severe thunderstorms were located along
  a line extending from 7 miles north of Corydon to near Dale, moving
  southeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Jasper, Corydon, English, Carefree Town, Mount Pleasant,
  Huntingburg, Ferdinand, Palmyra, Marengo and Milltown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3836 8707 3841 8612 3823 8595 3819 8596
      3819 8592 3817 8590 3815 8591 3803 8678
      3810 8677 3812 8681 3812 8680 3821 8679
      3820 8707
TIME...MOT...LOC 0712Z 305DEG 33KT 3832 8613 3824 8697 

HAIL...<.75IN
WIND...60MPH
 
$$

13
1 follow-up statement
402 
WWUS53 KLMK 230736
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
336 AM EDT SUN JUL 23 2017

INC037-230745-
/O.CAN.KLMK.SV.W.0263.000000T0000Z-170723T0745Z/
Dubois IN-
336 AM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUBOIS COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 3841 8612 3824 8596 3819 8596 3819 8592
      3817 8590 3815 8591 3808 8643 3811 8647
      3821 8657
TIME...MOT...LOC 0735Z 305DEG 33KT 3820 8592 3813 8676 

$$

INC025-061-123-KYC163-230745-
/O.CON.KLMK.SV.W.0263.000000T0000Z-170723T0745Z/
Harrison IN-Crawford IN-Perry IN-Meade KY-
336 AM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM
EDT/245 AM CDT/ FOR CENTRAL HARRISON...SOUTHEASTERN CRAWFORD...
NORTHEASTERN PERRY AND NORTHWESTERN MEADE COUNTIES...

At 335 AM EDT/235 AM CDT/, severe thunderstorms were located along a
line extending from near St. Dennis to 8 miles east of Holiday World,
moving southeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Corydon, Carefree Town, Palmyra, Milltown, Lanesville, Leavenworth,
Crandall, New Middletown, Alton and New Amsterdam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3841 8612 3824 8596 3819 8596 3819 8592
      3817 8590 3815 8591 3808 8643 3811 8647
      3821 8657
TIME...MOT...LOC 0735Z 305DEG 33KT 3820 8592 3813 8676 

HAIL...<.75IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:24 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jul 23, 1:24 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
124 AM EDT Sun Jul 23 2017

.Forecast Update...
Issued at 1025 PM EDT Sat Jul 22 2017

Line of storms forming as anticipated. It is still a little slow
getting into our forecast area, but we had a stronger cell earlier
in Jefferson IN and Harrison KY.  Should see development southward
overnight, given plenty of instability still aloft over the Ohio
River region...the heat index at SDF still is 99 right now! The
later they get here though the more likely they will be elevated and
just produce a ton of lightning and heavy rainfall.

Issued at 635 PM EDT Sat Jul 22 2017

Have a clear boundary over central Indiana that now is starting to
fire off with cells north of Madison, IN. Expect further development
upstream along this boundary and eventually pushing its way into our
southern Indiana counties and then again crossing the river a little
after Midnight. There will be plenty of elevated instability for
continued southward development towards daybreak Sunday. Ongoing
forecast had this pretty well handled, so no need for a zone update.
Still will need to watch for flash flood potential with training of
cells, but most of these regions have had a long dry spell, and
flash flood guidance is pretty high.

&&

.Short Term...(Today through Monday)
Issued at 225 PM EDT Sat Jul 22 2017

Surface analysis reveals a subtle outflow boundary across portions
of northern Kentucky and southern Indiana. Satellite picks up this
boundary quite well as towering cumulus and a few mature
cumulonimbus can be observed along it. This boundary will
progressively slide southward as the day wears on, but should fizzle
out by late afternoon allowing a brief break from any isolated
showers or storms.

For late this evening through tonight, high-res model guidance
develop showers and storms in central Indiana and have them moving
quickly to the south and impacting southern Indiana and north-
central Kentucky. Deep layer shear and MUCAPE would support some
strong to marginally severe storms this evening into the overnight
hours, with the main threat being gusty winds. Some small hail is
certainly possible in the stronger storms, but warm temperatures
aloft will be the limiting factor for severe hail. Depending on how
surface boundaries and outflow are oriented, may have to keep an eye
on flash flooding potential as some high-res models show training
storms moving over the same locations for several hours. Showers and
storms should begin tapering down by Sunrise Sunday.

Temperatures will be a little cooler tomorrow afternoon compared to
today as a weak "cold" front moves in during the day, but dewpoints
will still remain high and keep heat indexes in the 100 to 105 range
for areas mainly along and west of I-65. Because of this, will
extend the heat advisory into tomorrow evening for parts of the
region. Similar to today, instability/shear tomorrow morning and
afternoon will also support the risk of gusty winds and small hail
in stronger thunderstorms.

&&

.Long Term...(Monday night through Saturday)
Issued at 230 PM EDT Sat Jul 22 2017

High pressure over the Great Lakes will keep the weather over the
region relatively "cool" through the first part of the work week.
Daytime highs/lows will be near climatological normals, and
showers/storms will be diurnally driven though limited in coverage
as forcing/lift remains weak.

Great Lakes surface high will drift east of New England by midweek,
and general flow across the region will take on a southerly/westerly
component as weak upper level ridging builds in. This will result in
slightly increased temperatures and humidity.

Shortwave trough and associated surface cold front will move through
the region late Thursday into Friday. This might be the best shot of
rain we see for the long term as several models develop widespread
showers and storms ahead of the cold front. Cooler and potentially
drier air will be in store behind the front as high pressure settles
in from the north into next weekend.

&&

.Aviation...(06Z TAF Issuance)
Issued at 124 AM EDT Sun Jul 23 2017

Storms across southern Indiana will steadily progress to the
southeast and affect SDF/LEX during the pre-dawn hours. SDF will be
most under the gun, with a gust front possibly coming in from the
northwest sometime between 0640 and 07Z followed by heavy rain and
frequent lightning if the storms hold together. Will continue to
monitor radar closely.

Some borderline LLWS may develop, especially at SDF and LEX, but
with the presence of thunderstorms in the TAFs left the LLWS out.

The pre-dawn activity will die down as the sun comes up, followed by
a lull for much of the morning. Convection is then expected to re-
fire this afternoon as a weakening front comes in from the
northwest. Those storms should then diminish this evening.

&&

.Climate...
Issued at 445 AM EDT Sat Jul 22 2017

While no record highs are in jeopardy, we may end up setting one or
two record warm low temperatures. On Friday, Bowling Green tied the
record warm low of 76 degrees from 2008. Below are the record warm
low temperatures for July 22-23.

Record Warm Lows   Louisville   Lexington  Bowling Green  Frankfort
July 22nd           81 (1934)   79 (1983)    77 (1983)    79 (1901)
July 23rd           81 (2011    75 (2011)    77 (1983)    79 (1901)

Based on the most recent observations, Louisville and Bowling Green
have a shot to break the record warm minimum temp for July 22nd.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for INZ083-
     084-089>091.

KY...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for
     KYZ023>030-038-045-053-061>063-070>074.

&&

Update...RJS
Short Term...DM
Long Term...DM
Aviation...13
Climate...EBW
Hazardous weather outlook, Jul 22, 8:09 PM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
809 PM EDT Sat Jul 22 2017

INZ083-084-089>091-KYZ023>030-038-045-053-061>063-070>074-240015-
Dubois-Crawford-Perry-Harrison-Floyd-Hancock-Breckinridge-Meade-Ohio-
Grayson-Hardin-Bullitt-Jefferson-Spencer-Nelson-Larue-Butler-
Edmonson-Hart-Logan-Warren-Simpson-Allen-Barren-
Including the cities of Jasper, English, Tell City, Corydon,
New Albany, Lewisport, Hawesville, Hardinsburg, Brandenburg,
Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville,
Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville,
Horse Cave, Russellville, Bowling Green, Franklin, Providence,
Scottsville, and Glasgow
809 PM EDT Sat Jul 22 2017 /709 PM CDT Sat Jul 22 2017/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ SUNDAY...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms will move in from southern
Indiana to central Kentucky late tonight, mainly north of the
Western Kentucky Parkway. The stronger storms will bring brief gusty
winds and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast Sunday and Monday as a surface
boundary moves south through the region. Some strong storms will be
possible, with damaging winds as the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-092-KYZ031>037-039>043-046>049-054>057-064>067-075>078-
081-082-240015-
Orange-Washington-Scott-Jefferson-Clark-Oldham-Trimble-Henry-Shelby-
Franklin-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-
Jessamine-Marion-Boyle-Garrard-Madison-Green-Taylor-Casey-Lincoln-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jeffersonville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville,
Winchester, Lebanon, Danville, Lancaster, Richmond, Greensburg,
Campbellsville, Liberty, Stanford, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
809 PM EDT Sat Jul 22 2017 /709 PM CDT Sat Jul 22 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms will move in from southern
Indiana to central Kentucky late tonight, mainly north of the
Cumberland Parkway. The stronger storms will bring brief gusty winds
and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered thunderstorms are forecast Sunday and Monday as a surface
boundary moves south through the region. Some strong storms will be
possible, with damaging winds as the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Sunday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

DM/RJS

In the hours before

Special weather statement, Jul 23, 1:14 AM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Louisville KY
114 AM EDT SUN JUL 23 2017

INZ076-077-083-230600-
Orange-Washington-Dubois-
114 AM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DUBOIS...
ORANGE AND WESTERN WASHINGTON COUNTIES...

At 114 AM EDT/1214 AM CDT/, radar indicated strong thunderstorms were
located along a line extending from 11 miles west of Brownstown to 7
miles north of Paoli to near Shoals. Movement was southeast at 30
mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Salem, Paoli, Orleans, French Lick, Stampers Creek, Orangeville,
Campbellsburg, West Baden Springs, Hardinsburg and Livonia.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3876 8603 3877 8598 3876 8599 3875 8598
      3876 8596 3875 8593 3848 8618 3841 8668
      3852 8684 3853 8668 3869 8668 3869 8631
      3873 8631 3874 8629 3877 8628 3878 8620
      3878 8619 3876 8613 3878 8609
TIME...MOT...LOC 0514Z 305DEG 25KT 3893 8626 3867 8651 3861 8686

EBW
Special weather statement, Jul 23, 1:16 AM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
116 AM EDT SUN JUL 23 2017

KYZ043-230530-
Nicholas-
116 AM EDT SUN JUL 23 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NICHOLAS COUNTY...

At 116 AM EDT, a strong thunderstorm was located near Bethel, moving
southeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Carlisle, Weston, Pleasant Valley, Sprout, East Union, Moorefield and
Myers.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3830 8385 3821 8395 3829 8405 3840 8393
      3836 8392 3836 8389 3835 8390 3836 8387
      3835 8387 3835 8386 3833 8386 3834 8384
      3832 8385 3831 8383
TIME...MOT...LOC 0516Z 309DEG 29KT 3832 8391

EBW
Special weather statement, Jul 23, 2:16 AM EDT, 56 minutes before
Special Weather Statement
National Weather Service Louisville KY
216 AM EDT SUN JUL 23 2017

INZ084-090>092-KYZ025-029>031-230645-
Crawford-Floyd-Clark-Harrison-Jefferson-Oldham-Bullitt-Meade-
216 AM EDT SUN JUL 23 2017

...GUSTY WINDS AHEAD OF STRONG THUNDERSTORMS MOVING INTO THE
LOUISVILLE METRO...

At 214 AM EDT, radar indicated gusty winds out ahead of strong
thunderstorms along a line from 9 miles northwest of Prospect to
near St. Dennis to 6 miles south of Carefree Town. Movement was
southeast at 40 mph.

Wind gusts of 50 to 55 mph are possible with these storms.

Locations impacted include...
Louisville, Jeffersonville, New Albany, Jeffersontown, St. Matthews,
Shively, Shepherdsville, Lyndon, Middletown, and Douglass Hills.

LAT...LON 3831 8540 3830 8541 3829 8546 3827 8543
      3797 8569 3794 8590 3799 8591 3800 8597
      3800 8600 3793 8599 3789 8625 3825 8647
      3832 8599 3861 8570 3861 8568
TIME...MOT...LOC 0614Z 326DEG 34KT 3847 8568 3822 8590 3815 8634

13
Local storm report, Jul 23, 2:43 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TSTM WND DMG     1 SSW JEFFERSONVILLE    38.28N 85.74W
07/23/2017                   CLARK              IN   PUBLIC

            TREE DOWN.

&&

13
Special weather statement, Jul 23, 2:46 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
246 AM EDT SUN JUL 23 2017

INZ090-KYZ025-028>031-034-035-038-039-045-046-230715-
Harrison-Jefferson-Oldham-Shelby-Bullitt-Franklin-Spencer-Washington-
Nelson-Meade-Hardin-Anderson-
246 AM EDT SUN JUL 23 2017

...A LINE OF STRONG THUNDERSTORMS WITH GUSTY WINDS IS MOVING TO THE
SOUTH AND SOUTHEAST OF LOUISVILLE...

At 245 AM EDT, radar indicated strong thunderstorms from 8 miles
east of Coldstream to near Pioneer Village to near Brandenburg.
Movement was southeast at 40 mph.

Wind gusts of 55 mph are possible with these storms.

Winds gusted to 47 mph at Louisville International Airport when the
storms moved through.

Locations impacted include...
Elizabethtown, Frankfort, Jeffersontown, Shelbyville, Bardstown,
Shepherdsville, Middletown, Douglass Hills, Brandenburg, and Pioneer
Village.

LAT...LON 3815 8485 3777 8524 3772 8566 3773 8568
      3772 8569 3769 8592 3798 8631 3806 8572
      3837 8538
TIME...MOT...LOC 0645Z 306DEG 33KT 3828 8537 3802 8566 3796 8616

13
Special weather statement, Jul 23, 2:58 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
258 AM EDT Sun Jul 23 2017

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
230900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Elizabethtown,
Shepherdsville, Louisville, La Grange, Bedford, Milton,
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster,
and Richmond
258 AM EDT Sun Jul 23 2017 /158 AM CDT Sun Jul 23 2017/

...STRONG STORMS WITH HEAVY RAIN...GUSTY WINDS...AND DANGEROUS
LIGHTNING...

NUMEROUS STORMS CROSSING SOUTHERN INDIANA AND NORTH CENTRAL
KENTUCKY DURING THE PRE-DAWN HOURS WILL PRODUCE HEAVY RAIN AND
DANGEROUS LIGHTNING. THE STRONGEST CELLS MAY CAUSE STRONG GUSTY
WINDS, POSSIBLY STRONG ENOUGH TO BLOW DOWN BRANCHES AND WEAKLY
ROOTED OR UNHEALTHY TREES.

STAY INSIDE AND OFF LANDLINE PHONES IF THERE IS LIGHTNING NEAR
YOUR LOCATION. IF OUT ON THE ROADS, AVOID FLOODED SECTIONS AND
FIND AN ALTERNATE ROUTE.

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:08 PM EDTSpecial Weather StatementLMKHarrison37 min
Jul 22, 9:20 PM EDTSevere Thunderstorm WarningLMKHarrison, Nicholas40 min
Jul 22, 9:58 PM EDTSpecial Weather StatementLMKNicholas47 min
Jul 23, 1:16 AM EDTSpecial Weather StatementLMKNicholas14 min
Jul 23, 2:16 AM EDTSpecial Weather StatementLMKBullitt, Jefferson, Meade29 min
Jul 23, 2:46 AM EDTSpecial Weather StatementLMKBullitt, Meade, Nelson, Shelby, Spencer29 min
Jul 23, 3:17 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Shelby, Spencer, Woodford43 min
Jul 23, 3:39 AM EDTSpecial Weather StatementLMKMeade36 min
Jul 23, 3:51 AM EDTSpecial Weather StatementLMKAnderson, Franklin, Jessamine, Scott, Woodford39 min
Jul 23, 4:33 AM EDTSpecial Weather StatementLMKJessamine27 min
Jul 23, 4:47 AM EDTAreal Flood AdvisoryLMKBreckinridge, Meade3 hr
Jul 23, 4:56 AM EDTSpecial Weather StatementLMKHancock49 min
Jul 23, 5:23 AM EDTFlash Flood WarningLMKBreckinridge, Hancock, Meade3 hr
Jul 23, 7:44 AM EDTSevere Thunderstorm WarningLMKMeade31 min
Jul 23, 7:29 PM EDTSpecial Weather StatementLMKClinton31 min
Jul 23, 7:31 PM EDTSpecial Weather StatementLMKMonroe44 min
Jul 23, 7:38 PM EDTSpecial Weather StatementLMKCumberland37 min
Jul 22, 8:24 PM EDTSpecial Weather StatementLMKJefferson36 min
Jul 23, 1:14 AM EDTSpecial Weather StatementLMKOrange, Washington46 min
Jul 23, 1:44 AM EDTSevere Thunderstorm WarningLMKClark, Crawford, Floyd, Harrison, Orange, Scott and 1 more31 min
Jul 23, 2:24 AM EDTAreal Flood AdvisoryLMKOrange3 hr
Jul 23, 3:41 AM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Harrison, Orange, Perry, Washington3 hr
Jul 23, 3:46 AM EDTSpecial Weather StatementLMKDubois29 min
Jul 23, 4:23 AM EDTSpecial Weather StatementLMKCrawford, Dubois37 min
Jul 23, 7:20 AM EDTSevere Thunderstorm WarningLMKDubois25 min
Jul 23, 7:55 AM EDTSpecial Weather StatementLMKOrange35 min
Jul 23, 8:16 AM EDTSpecial Weather StatementLMKFloyd, Harrison29 min
Jul 23, 6:00 PM EDTSpecial Weather StatementLMKJefferson30 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.